# SDR AWXA960512

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2540 - DURING ROUTINE MAINTENANCE CHECK, FOUND MISCELLANEOUS EMERGENCY EXIT LIGHTS INOP AT MID-CABIN, OVERWING AND AISLE LIGHTS.  REMOVED AND REPLACED BATTERY PACK ON AIRCRAFT RIGHT, MID-CABIN, PER MM 33-51-48, PG 410.  (M)
